# SDR SWIA202265867

- Difficulty date: April 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 STRINGER 1L CRACKED.     (C-CHECK RO 6/1/2022)    REMOVED AND REPLACED FRAME SECTOR AT FS333 STRINGER 1L REF DWG 601R31016 REV C, DWG 601R31522 REV AC, DWG 601R32004 REV N. CRJ 200 SRM 51-42-06 & CRJ 200 SRM 51-42-21.  COMPLIED WITH SKYWEST TASK CAD 51-900-1003-SKY.PRESSURE LEAK CHECK GOOD AT THIS TIME.
